# SDR 20000720SH020

- Difficulty date: May 16, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N1275N
- Make and model: Cessna 208B
- Aircraft serial: 208B0756
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: C6680501108
- Condition: Shorted
- Location: Left Wing
- Part time: 3,494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL QUANTITY INDICATOR INACCURATE AND ERRATIC.  REPLACED DEFECTIVE CENTER OUTBOARD FUEL SENDING UNIT.  (X)
